MAUDE Adverse Event Report: COVIDIEN 35ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON

COVIDIEN 35ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON
Model Number 1183500777
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
Customer reports: the pharmacy team has been seeing issues on their icu med spiros product leaking when using with the monoject syringes.In reviewing the products and failed devices, the clinical team noticed that the luer lock tip on the monoject syringes has shortened and the packaging has changed from what they are used to seeing.

Brand Name
35ML SYRINGE LUER LOCK TIP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key11913019
Report Number1915484-2021-01254
Device Sequence Number11872106
Product Code FMF
UDI-Device Identifier10884521010826
UDI-Public10884521010826
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1183500777
Device Catalogue Number1183500777
Device Lot Number032827X
Initial Date Received by Manufacturer 05/26/2021
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date06/01/2021
Supplement Report FDA Received Date07/27/2021
Patient Sequence Number1